# SDR HALA0600436

- Difficulty date: June 3, 2006
- Submitted: June 7, 2006
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-300
- Aircraft serial: 24257
- Aircraft time: 77,674 hours, 14,844 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK NOTED IN NLG WHEEL WELL BULKHEAD VERTICAL CHORD RADIUS AT BS 287, LBL 25, WL 179.  REPAIRED NLG BULKHEAD VERTICAL CHORD AT BS 287, LBL 25, WL 179.
